Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 158, NWS Austin/San Antonio, TX

May 25, 2007Bexar County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 25, 2007, 1:48 AM CDT for Bexar County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2007, 1:48 AM CDT (06:48 UTC)
Expired
May 25, 2007, 4:45 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1787 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 250652
FFWEWX
TXC029-250945-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 AM CDT FRI MAY 25 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...UNIVERSAL CITY...SAN ANTONIO...

* UNTIL 445 AM CDT

* AT 144 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
  THUNDERSTORMS OVER BEXAR COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINDCREST...THE DOMINION...TERRELL HILLS...ST. HEDWIG...SHAVANO
  PARK...SELMA...SEA WORLD...SCHERTZ...OLMOS PARK...LIVE OAK...LEON
  VALLEY...LEON SPRINGS...LACKLAND AFB...KIRBY...HOLLYWOOD PARK...
  HILL COUNTRY VILLAGE...HELOTES...CROSS MOUNTAIN...CHINA GROVE AND
  ALAMO HEIGHTS

VERY HEAVY RAINS WERE BEGINNING TO INCREASE FROM SOUTHEASTERN PARTS 
OF THE CITY OF SAN ANTONIO TO THE ELMENDORF AREA. THESE RAINS WERE 
SPREADING TO THE NORTHWEST WILL BECOME HEAVIER OVER SAN ANTONIO 
DURING THE NEXT FEW HOURS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR 
WERE NOTED. THESE WILL INITIALLY IMPACT THE CALAVERAS...SALADO AND 
SAN ANTONIO RIVER DRAINAGES.  

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

LAT...LON 2929 9875 2917 9841 2947 9815 2968 9844
      2969 9875

$$
2 follow-up statements
000 
WGUS74 KEWX 250839
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 AM CDT FRI MAY 25 2007

TXC029-250945-
BEXAR TX-
336 AM CDT FRI MAY 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR BEXAR
COUNTY...

AT 332 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATES THE RAINS 
HAVE DECREASED IN INTENSITY WHILE MOVING TO THE NORTHEAST AND OUT OF 
BEXAR COUNTY. SOME FLASH FLOODING MAY STILL OCCUR DUE TO THE EARLIER 
HEAVY RAINS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEA WORLD...
WINDCREST...UNIVERSAL CITY...THE DOMINION...TERRELL HILLS...SHAVANO
PARK...SELMA...SCHERTZ...OLMOS PARK...LIVE OAK...LEON VALLEY...LEON
SPRINGS...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...CROSS
MOUNTAIN AND ALAMO HEIGHTS

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

LAT...LON 2929 9875 2917 9841 2947 9815 2968 9844
      2969 9875

$$
000 
WGUS74 KEWX 250940
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT FRI MAY 25 2007

TXC029-250948-
BEXAR TX-
438 AM CDT FRI MAY 25 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 445 AM CDT FOR BEXAR
COUNTY...

AT 435 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED ONLY LIGHT 
RAINS ACROSS BEXAR COUNTY. THE THREAT FOR FLASH FLOODING HAS ENDED 
FOR THE TIME BEING. A FLASH FLOOD WATCH REMAINS IN EFFECT WITH THE 
POTENTIAL FOR FLASH FLOODING LATER TODAY.  

LAT...LON 2929 9875 2917 9841 2947 9815 2968 9844
      2969 9875

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 1:19 AM CDT, 29 minutes earlier.

Area forecast discussion, May 25, 1:19 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
119 AM CDT FRI MAY 25 2007

.UPDATE...
RAPID FLAREUP OF THUNDERSTORMS LAST HOUR SOUTHWEST OF THE MCS
BOUNDARY WEST OF SAT PROMPTED THE NEED FOR A FFA AS THE MOISTURE
POOLING HAS APPARENTLY SUPPORTED AN UNCAPPED ENVIRONMENT. WITH THE
DATA SUPPORTING CONTINUED TRANSPORT OF MOISTURE AND UPPER LEVEL
INSTABILTIY INTO THE REGION, FELT IT WAS NECESSARY TO GO AHEAD
WITH THE FFA WHICH MIGHT HAVE OTHERWISE BEEN HELD OFF FOR ANOTHER
12-18 HOURS. WHILE MANY CONVECTIVE SYSTEMS WILL TEMPORARILY
STABILIZE THE AIR OVER THE REGION FROM COOL OUTFLOW, BELIEVE THIS
SYSTEM WILL NOT BEHAVE IN THIS MANNER DUE TO CONTINUED
DESTABILIZATION ALOFT AND A PERSISTENT DEEP LAYER OF MOISTURE
CONVERGENCE FROM THE SURFACE TO 700 MBS.

&&

.PREV DISCUSSION... /ISSUED 1147 PM CDT THU MAY 24 2007/

UPDATE...
FRONT CONTINUES TO DROP SOUTHWARD. UPDATED ZONES AND GRIDS TO
ADJUST POPS...WX...AND MIN TEMPS. KEPT HIGH POPS AROUND FRONT AND
DECREASED ELSEWHERE ESPECIALLY OUT WEST. LOWERED MIN TEMPS BEHIND
FRONT IN NORTHEAST. DONT EXPECT FRONT TO MAKE IT THROUGH SAN
ANTONIO.

PREV DISCUSSION... /ISSUED 850 PM CDT THU MAY 24 2007/

UPDATE...
COLD FRONT HAS MOVED INTO NORTHERN PART OF THE CWA. FROM SURFACE
OBS ESTIMATE THAT IT IS THROUGH LLANO AND BURNET AND ON THE DOOR
STEP OF GEORGETOWN. FRONT WILL CONTINUE TO DROP
SOUTHWARD...HOWEVER MODELS DONT HAVE A GOOD HANDLE ON HOW FAR
SOUTH IT WILL GET. BEST ESTIMATE IS TO I-10. SHOWERS AND
THUNDERSTORMS WILL CONTINUE ESPECIALLY ALONG FRONT. POPS LOOK GOOD
FOR THE REST OF TONIGHT. HAD TO ADJUST LOW TEMPS IN THE NORTH
BEHIND THE FRONT. ALSO ADJUSTED HOURLY TEMPS...DEW POINTS...AND
RH. NEW ZONES OUT SHORTLY.

AVIATION...I-35 CORRIDOR TERMINALS VFR WITH SCT SHOWERS AND TSTMS
LCLY LWRG CIGS AND VSBYS TO MVFR. AFTER 04Z MVFR CIGS NEAR 15 HND
AGL LWRG TO IFR CIGS AFT 10Z. CIGS LIFTING TO MVFR AFT 15Z AND VFR
CIGS AFT 20Z WITH SCT SHWRS AND TSTMS LCLY LWRG CIGS AOB 1 THSD
AGL AND VSBYS AOB 3 MILES. KDRT TERMINAL VFR CIGS WITH SCT SHWRS
AND TSTMS TIL 04Z LCLY LWRG CIGS NEAR 15 HND AGL VSBYS AOB 3
MILES. AFT 06Z MVFR CIGS WITH SCT SHWRS. AFT 12Z CIGS LWRG TO IFR
WITH SCT SHWRS. AFT 15Z CIGS LIFTING TO MVFR AND AFT 20Z VFR CIGS
WITH SCT SHWRS AND TSTMS TIL 04Z LCLY LWRG CIGS NEAR 15 HND AGL
VSBYS AOB 3 MILES. EAST TO SOUTHEAST WINDS 10 TO 15 KTS.

DISCUSSION...INCREASING RAIN CHANCES ARE STILL COMING THROUGH THE
MEMORIAL DAY WEEKEND. THE HEIGHT FIELD ALOFT HAS CHANGED TO
SUPPORT BETTER RAIN CHANCES...AS A SERIES OF 700 TO 250 HPA TROFS
MOVE FROM THE WESTERN U.S. ACROSS THE GREAT PLAINS. THE SOUTHERN
EDGE OF THESE WEATHER SYSTEMS WILL CAUSE A WEAK LOW OR TROF TO
FORM IN THE HEIGHT FIELD FROM 700 TO 250 HPA ON FRIDAY. A SERIES
OF THESE WEATHER SYSTEMS PASSING NORTH OF THE AREA WILL MAINTAIN
SOME TYPE OF 700 TO 250 HPA TROF OVER CNTRL TEXAS THROUGH MONDAY.
PREVAILING SOUTHEAST LOW LEVEL WINDS WILL CONTINUE...SO MOISTURE
SUPPLY WILL BE AMPLE AND ENVIRONMENTAL CONDITIONS ALOFT FAVORABLE
FOR RAIN TO DEVELOP OVER THE WEEKEND. WILL CONTINUE THE FORECAST
FOR WET WEATHER WITH SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAIN
IS POSSIBLE. WILL CONTINUE TO SHOW SPECIAL WEATHER STATEMENT. THE
CURRENT PATTERN IS LITTLE CHANGED FROM WHAT WAS OBSERVED LAST
WEEKEND...ONLY IN THE NEXT FEW DAYS MORE MOISTURE IS IN
PLACE...AND THE ENVIRONMENT IS BETTER TO CAUSE MORE WIDESPREAD
RAIN. THE WESTERLIES TO THE NORTH WILL INCREASE IN STRENGTH AND
DRIFT SOUTH TUESDAY AND WEDNESDAY. THE WEAK TROF FROM 700 TO 250
HPA NEAR THE AREA WILL CONTINUE MONDAY...AND THEN MOVE EAST
TUESDAY AND TUESDAY NIGHT...AS THE STRONGER WESTERLIES TO THE
NORTH CARRY TROF AWAY FROM THE AREA. WILL BEGIN TO SHOW RAIN
CHANCES DECREASING FROM THE WEST TUESDAY AND TUESDAY NIGHT.
FORECASTS SHOW A FAST MOVING 700 TO 300 HPA TROF COMING OVER THE
AREA FROM THE NW ON WEDNESDAY...ASSOCIATED WITH A COOL FRONT. RAIN
AND SHOWERS WITH THIS FEATURE WEDNESDAY AND PART OF WEDNESDAY
EVENING OF NEXT WEEK WOULD BE OF SHORTER DURATION...AND END BY
LATE WEDNESDAY NIGHT TO THURSDAY. THIS WOULD SET UP DRY WEATHER
FOR THE LAST PART OF NEXT WEEK AND THE FIRST WEEKEND OF JUNE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  82  67  82  67 /  40  40  40  50  50
AUSTIN BERGSTROM INTL AIRPORT  65  82  65  82  65 /  40  40  40  50  50
DEL RIO INTL AIRPORT           68  81  67  80  67 /  50  50  50  50  50
SAN ANTONIO INTL AIRPORT       67  81  67  81  67 /  50  50  50  50  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

18/04
Hazardous weather outlook, May 24, 8:49 AM CDT, 16 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 AM CDT THU MAY 24 2007

TXZ171>173-183>194-202>209-217>225-228-251145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
849 AM CDT THU MAY 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER VAL
VERDE COUNTY LATE THIS AFTERNOON INTO THE EVENING HOURS. HAIL AND
DAMAGING WIND GUSTS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE CHANCE OF THUNDERSTORMS WITH HEAVY RAIN WILL INCREASE THIS
WEEKEND WITH A THREAT FOR FLASH FLOODING BY SUNDAY. THE HEAVY RAIN
POTENTIAL COULD LAST INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 24, 8:38 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     FLASH FLOOD      5 N FREDERICKSBURG      30.34N 98.87W
05/24/2007                   GILLESPIE          TX   LAW ENFORCEMENT

            RANCH ROAD 965 WATER COVERING ROAD

&&

WR
Local storm report, May 24, 8:40 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     FLASH FLOOD      4 ESE WILLOW CITY       30.38N 98.64W
05/24/2007                   GILLESPIE          TX   LAW ENFORCEMENT

            RANCH ROAD 1631 COVERED WITH WATER

&&

WR
Local storm report, May 24, 8:51 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      LIBERTY HILL            30.67N 97.92W
05/24/2007                   WILLIAMSON         TX   LAW ENFORCEMENT

            TWO FEET OF WATER STANDING ON HIGHWAY 29

&&

WR
Local storm report, May 24, 9:00 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             LIBERTY HILL            30.67N 97.92W
05/24/2007  E0.88 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            FOR LESS THAN A MINUTE.

&&

WR
Local storm report, May 24, 9:04 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
904 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     FLASH FLOOD      ROUND ROCK              30.52N 97.67W
05/24/2007                   WILLIAMSON         TX   STORM CHASER

            STREET FLOODING

&&

WR
Local storm report, May 24, 10:25 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CDT THU MAY 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     FLASH FLOOD      7 N BERTRAM             30.85N 98.06W
05/24/2007                   BURNET             TX   LAW ENFORCEMENT

            WATER COVERING FM 963 AT COUNTY ROAD 233 INTERSECTION

0859 PM     FLASH FLOOD      4 SW BERTRAM            30.70N 98.11W
05/24/2007                   BURNET             TX   LAW ENFORCEMENT

            WATER COVERING FARM TO MARKET ROAD 243 AT OATMEAL

&&

WR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:28 PM CDTFlash Flood WarningEWXBurnet3 hr
May 24, 7:45 PM CDTFlash Flood WarningEWXGillespie3 hr
May 24, 8:15 PM CDTFlash Flood WarningEWXLlano105 min
May 24, 8:31 PM CDTFlash Flood WarningEWXWilliamson3 hr
May 24, 10:20 PM CDTFlash Flood WarningEWXBurnet100 min
May 24, 10:40 PM CDTFlash Flood WarningEWXGillespie4 hr
May 24, 10:40 PM CDTFlash Flood WarningEWXGillespie4 hr
May 24, 10:53 PM CDTFlash Flood WarningEWXKerr4 hr
May 24, 11:31 PM CDTFlash Flood WarningEWXWilliamson119 min
May 25, 12:18 AM CDTFlash Flood WarningEWXEdwards, Val Verde3 hr
May 25, 12:52 AM CDTFlash Flood WarningEWXBandera3 hr
May 25, 12:59 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more57 hr
May 25, 1:20 AM CDTFlash Flood WarningEWXReal3 hr
May 25, 2:22 AM CDTFlash Flood WarningEWXUvalde113 min
May 25, 2:42 AM CDTFlash Flood WarningEWXGillespie, Kerr3 hr
May 25, 3:11 AM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
May 25, 3:22 AM CDTSevere Thunderstorm WarningEWXVal Verde53 min
May 25, 3:31 AM CDTSevere Thunderstorm WarningEWXKinney59 min
May 25, 3:43 AM CDTFlash Flood WarningEWXBandera2 hr
May 25, 4:16 AM CDTFlash Flood WarningEWXReal, Uvalde3 hr
May 25, 5:36 AM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr3 hr
May 25, 6:12 AM CDTFlash Flood WarningEWXEdwards2 hr
May 25, 7:05 AM CDTFlash Flood WarningEWXReal, Uvalde70 min
May 25, 8:13 AM CDTFlash Flood WarningEWXEdwards, Real, Uvalde3 hr
May 25, 8:23 AM CDTFlash Flood WarningEWXBandera, Bexar, Gillespie, Kendall, Kerr, Medina4 hr
May 25, 12:28 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.